Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    15
  • comments
    6
  • views
    4,341

Day Whatever... 13?- Spiro

15yearstruggle

266 views

Just got back from my derm appt. The exact opposite of what i wanted to happen, happened. I was the basic run-of-the-mill acne patient.

He suggested I go on doxycycline and use clindamycin.

Oh...wait..... IM ALREADY USING THAT CRAP!.

Sorry. Had to vent a moment. I mean, dont they read all that stuff you write down at the beginning? Or read teh stuff that the nurse typed into the computer? Come on now. He asked how long I had been on the doxy, and I told him about 6 weeks, and told him about my previous use with it. Im supposed to keep taking it for 3 more months, before we try mino, then accutane. Im supposed to bump up my spiro to 2.day which puts me at 100 mg. That totally sucks though because of how drained I was When I was taking it in the morning. And how am I supposed to keep taking 2/day when my script is for 1/day? No new script, but he did kindly send me home with doubt and a few samples of duac.... mind you they expire in 9 days.

What the hell. Im pretty upset over the experience. I may make a new appt with another doc there. I wondered why I was able to get in so quickly.... lol.

Okay, maybe the guy is right, but id love to feel like an ass about this post in the near future. Thats fine. I just don't think I will. And even if I do, atleast i'll have clear skin smile.png

The only good thing that happened during those 8 minutes, was he said, "You insurance will cover accutane, provided you fail to improve with the antibiotics." Which is awesome..... Ive neever wanted to go on accutane, but I would consider it now. Only, I know my skin will improve with antibiotics that im not resistant to. Unless...... it didnt improve..... and I was *taking* the antibiotics.

Gosh, that's immature of me. Sorry.

My only worry is that im supposed to reapply for health insurance in January, i think. Well... thats always a real hassle. Anything with the state is a real hassle. My fiancee makes too much (yeah, they think its toomuch....), and even if we aren't married, we are living together, and that means his income is apparently my income. So thats a speed bump to get over.

Anyways- Pill count?

2 spiro 50 mg/ day

2 doxy 100 mg/day

duac in am & pm

*seriously? all these buttons at the top, and no spell-check?*



3 Comments


Recommended Comments

I don't know if you should waste time with Spiro, have you ever considered that Candida is your real issue?

Antibiotics cause Candida overgrowth in the gut by killing all the good and bad bacteria, allowing the bad bacteria to grow out of control....Candida(yeast) then dump out toxins into your system and your liver is overloaded, so your body uses whatever means to release the toxins i.e. your skin.

Some people have Candida from birth because of their parents health and/or diet, but it's believe that 80% of the population has Candida, and one of the major symptoms of it is acne.

Anyways, google it if u like :)

Share this comment


Link to comment

I don't know if you should waste time with Spiro, have you ever considered that Candida is your real issue? Antibiotics cause Candida overgrowth in the gut by killing all the good and bad bacteria, allowing the bad bacteria to grow out of control....Candida(yeast) then dump out toxins into your system and your liver is overloaded, so your body uses whatever means to release the toxins i.e. your skin. Some people have Candida from birth because of their parents health and/or diet, but it's believe that 80% of the population has Candida, and one of the major symptoms of it is acne. Anyways, google it if u like :)

First off, thank you for your well intended comment, Dr.Obsessed. I feel like I may have read your comment wrong, because your professionalism couldn't possibly have thrown me astrew. Shouldn't I not be wasting time with the antibiotics, since apparently thats what causes candida overgrowth? Especially since Spironolactone has nothing to do with candida, but what it does with androgens in your body. Testosterone specifically- which cause what I call an inappropriate amount of sebum produced, which isn't just believed to be a cause of acne. Its a fact.

Anyways, google it if you like :)

(Excuse my inapprpriate amount of sarcasm, but it's a touchy subject. Might be in correlation to the innapropriate amount of toxins in my system I mention in the next post.)

Share this comment


Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now
×